Asymptotic and qualitative performance of non-parametric density estimators: a comparative study
Article first published online: 22 SEP 2008
© The Author(s). Journal compilation © Royal Economic Society 2008
The Econometrics Journal
Volume 11, Issue 3, pages 573–592, November 2008
How to Cite
Takada, T. (2008), Asymptotic and qualitative performance of non-parametric density estimators: a comparative study. The Econometrics Journal, 11: 573–592. doi: 10.1111/j.1368-423X.2008.00249.x
- Issue published online: 3 NOV 2008
- Article first published online: 22 SEP 2008
- First version received: September 2006; final version accepted: April 2008
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!